# SDR SWAA2022042687660

- Difficulty date: March 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,199 hours, 35,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2022-158418 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW BOEING 737-700 AMM-33-23-00-960-801 STEP 4. C (1) (6);[02] CORRECTED STEP 1 : REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW BOEING 737-700 AMM-33-23-00-960-801 STEP 4. C 1 (A) AND (C);[03] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW BOEING 737-700 AMM-33-23-00-960-801 STEP 4. C 1 (A) AND (C)
